Alert archive / Colorado / Red Flag Warnings in 2007
Red Flag Warning 13, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at Jul 7, 2007, 6:48 AM MDT for 11 counties in Colorado. It took effect at Jul 7, 2007, 12:00 PM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2007, 6:48 AM MDT (12:48 UTC)
- In effect from
- Jul 7, 2007, 12:00 PM MDT
- Expired
- Jul 7, 2007, 10:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Grand Junction, CO
Counties Dolores County, CO, Eagle County, CO, Garfield County, CO, La Plata County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 29 km from the middle of the area, began a volume at 12:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 0.8 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2658 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KGJT 071248 RFWGJT RED FLAG WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 648 AM MDT SAT JUL 7 2007 UTZ428>430-442>444-072100- /O.UPG.KGJT.FW.A.0014.070707T1800Z-070708T0400Z/ /O.NEW.KGJT.FW.W.0013.070707T1800Z-070708T0400Z/ SOUTHERN SLOPE UINTA MOUNTAINS-NORTHWEST TAVAPUTS PLATEAU- WESTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-EASTERN UINTA BASIN- EAST TAVAPUTS PLATEAU- 648 AM MDT SAT JUL 7 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR A COMBINATION OF DRY LIGHTNING...HOT TEMPERATURES... LOW RELATIVE HUMIDITIES...AND GUSTY OUTFLOW WINDS. THIS WARNING INCLUDES FIRE WEATHER ZONES 428...429...430...442...443 AND 444... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR NORTHEAST UTAH...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR A COMBINATION OF DRY LIGHTNING...HOT TEMPERATURES...LOW RELATIVE HUMIDITIES...AND GUSTY OUTFLOW WINDS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS OF EASTERN UTAH AGAIN THIS AFTERNOON...THEN DRIFT OVER THE VALLEYS LATE IN THE DAY. DUE TO LOW RELATIVE HUMIDITY AND HOT TEMPERATURES...TODAYS STORMS WILL PRODUCE NARROW RAIN SHAFTS AND LITTLE MEASURABLE PRECIPITATION. SINCE FUELS REMAIN CRITICAL AFTER THE PROLONGED DRY PERIOD IN LATE JUNE AND EARLY JULY LIGHTNING FIRE STARTS AND HOLD OVERS ARE LIKELY. IN ADDITION... STORMS WILL PRODUCE GUSTY OUTFLOW WINDS TO NEAR 40 MPH RESULTING IN RAPID AND UNPREDICTABLE FIRE GROWTH AND PROPAGATION. EXPECT THUNDERSTORMS TO DISSIPATE BY LATE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ COZ201-203-205-207-072100- /O.UPG.KGJT.FW.A.0014.070707T1800Z-070708T0400Z/ /O.NEW.KGJT.FW.W.0013.070707T1800Z-070708T0400Z/ CRAIG FORECAST AREA-GRAND JUNCTION FORECAST AREA- MONTROSE FORECAST AREA-DURANGO FORECAST AREA- 648 AM MDT SAT JUL 7 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR A COMBINATION OF DRY LIGHTNING...HOT TEMPERATURES... LOW RELATIVE HUMIDITIES...AND GUSTY OUTFLOW WINDS. THIS WARNING INCLUDES FIRE WEATHER ZONES 201...203...205 AND 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A RED FLAG WARNING FOR ALL OF WESTERN COLORADO...WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM MDT THIS EVENING FOR A COMBINATION OF DRY LIGHTNING...HOT TEMPERATURES...LOW RELATIVE HUMIDITIES...AND GUSTY OUTFLOW WINDS. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL DEVELOP ACROSS THE MOUNTAINS OF WESTERN COLORADO AGAIN THIS AFTERNOON...THEN DRIFT OVER THE VALLEYS LATE IN THE DAY. DUE TO LOW RELATIVE HUMIDITY AND HOT TEMPERATURES...TODAYS STORMS WILL PRODUCE NARROW RAIN SHAFTS AND LITTLE MEASURABLE PRECIPITATION. SINCE FUELS REMAIN CRITICAL AFTER THE PROLONGED DRY PERIOD IN LATE JUNE AND EARLY JULY LIGHTNING FIRE STARTS AND HOLD OVERS ARE LIKELY. IN ADDITION... STORMS WILL PRODUCE GUSTY OUTFLOW WINDS TO NEAR 40 MPH RESULTING IN RAPID AND UNPREDICTABLE FIRE GROWTH AND PROPAGATION. EXPECT THUNDERSTORMS TO DISSIPATE BY LATE EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ TGJT
2 follow-up statements
000 WWUS85 KGJT 072107 RFWGJT RED FLAG WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 307 PM MDT SAT JUL 7 2007 UTZ428>430-442>444-080515- /O.NEW.KGJT.FW.A.0015.070708T1800Z-070709T0400Z/ /O.CON.KGJT.FW.W.0013.000000T0000Z-070708T0400Z/ SOUTHERN SLOPE UINTA MOUNTAINS-NORTHWEST TAVAPUTS PLATEAU- WESTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-EASTERN UINTA BASIN- EAST TAVAPUTS PLATEAU- 307 PM MDT SAT JUL 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY LIGHTNING IN FIRE ZONES 428...429...430...442 ...443...AND 444... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR DRY LIGHTNING IN FIRE ZONES 428...429...430 ...442...443...AND 444... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. WIDELY SCATTERED TO SCATTERED DRY THUNDERSTORMS OVER THE MOUNTAINS WILL CONTINUE THIS EVENING...AND DRIFT OVER THE VALLEYS AS WELL. LOW RELATIVE HUMIDITY AND HOT TEMPERATURES WILL ALSO CONTINUE UNTIL LATE EVENING...SO THUNDERSTORMS WILL PRODUCE GUSTY WINDS BUT LITTLE OR NO RAIN. SINCE FUELS REMAIN CRITICAL AFTER THE PROLONGED DRY PERIOD IN LATE JUNE AND EARLY JULY LIGHTNING FIRE STARTS AND HOLD OVERS ARE LIKELY. ALSO...STORMS WILL PRODUCE OUTFLOW WINDS TO NEAR 40 MPH RESULTING IN RAPID AND UNPREDICTABLE FIRE GROWTH. EXPECT THUNDERSTORMS TO DISSIPATE BY LATE EVENING. SIMILAR CONDITIONS WILL REPEAT SUNDAY...THUS A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TOMORROW AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ201-203-205-207-080515- /O.NEW.KGJT.FW.A.0015.070708T1800Z-070709T0400Z/ /O.CON.KGJT.FW.W.0013.000000T0000Z-070708T0400Z/ CRAIG FORECAST AREA-GRAND JUNCTION FORECAST AREA- MONTROSE FORECAST AREA-DURANGO FORECAST AREA- 307 PM MDT SAT JUL 7 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR DRY LIGHTNING IN FIRE ZONES 201...203...205...AND 207... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR DRY LIGHTNING IN FIRE ZONES 201...203...205 ...AND 207... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. WIDELY SCATTERED TO SCATTERED DRY THUNDERSTORMS OVER THE MOUNTAINS WILL CONTINUE THIS EVENING...AND DRIFT OVER THE VALLEYS AS WELL. LOW RELATIVE HUMIDITY AND HOT TEMPERATURES WILL ALSO CONTINUE UNTIL LATE EVENING...SO THUNDERSTORMS WILL PRODUCE GUSTY WINDS BUT LITTLE OR NO RAIN. SINCE FUELS REMAIN CRITICAL AFTER THE PROLONGED DRY PERIOD IN LATE JUNE AND EARLY JULY LIGHTNING FIRE STARTS AND HOLD OVERS ARE LIKELY. ALSO...STORMS WILL PRODUCE OUTFLOW WINDS TO NEAR 40 MPH RESULTING IN RAPID AND UNPREDICTABLE FIRE GROWTH. EXPECT THUNDERSTORMS TO DISSIPATE BY LATE EVENING. SIMILAR CONDITIONS WILL REPEAT SUNDAY...THUS A FIRE WEATHER WATCH HAS BEEN ISSUED FOR TOMORROW AFTERNOON AND EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CUOCO
000 WWUS85 KGJT 080404 RFWGJT RED FLAG WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 1004 PM MDT SAT JUL 7 2007 UTZ428>430-442>444-081215- /O.EXP.KGJT.FW.W.0013.000000T0000Z-070708T0400Z/ /O.CON.KGJT.FW.A.0015.070708T1800Z-070709T0400Z/ SOUTHERN SLOPE UINTA MOUNTAINS-NORTHWEST TAVAPUTS PLATEAU- WESTERN UINTA BASIN-EASTERN UINTA MOUNTAINS-EASTERN UINTA BASIN- EAST TAVAPUTS PLATEAU- 1004 PM MDT SAT JUL 7 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR DRY LIGHTNING IN ZONES 428...429... 430...442...443...AND 444... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THUNDERSTORMS DECREASED SIGNIFICANTLY AFTER 9 PM SO THE RED FLAG WAS WILL BE ALLOWED TO EXPIRE AT 10 PM MDT. ON SUNDAY WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS IN THE AFTERNOON AND SPREAD INTO THE VALLEYS IN THE EVENING. TEMPERATURES WILL BE ABOVE NORMAL WITH LOW RELATIVE HUMIDITY SUNDAY AFTERNOON...MEANING THESE STORMS WILL PRODUCE GUSTY WINDS BUT LITTLE OR NO RAIN. SINCE FUELS REMAIN CRITICALLY DRY AFTER THE PROLONGED DRY PERIOD IN LATE JUNE AND EARLY JULY...NEW LIGHTNING FIRE STARTS AND HOLD OVERS ARE LIKELY. ALSO...STORMS WILL PRODUCE OUTFLOW WINDS TO NEAR 40 MPH RESULTING IN RAPID AND UNPREDICTABLE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ COZ201-203-205-207-081215- /O.EXP.KGJT.FW.W.0013.000000T0000Z-070708T0400Z/ /O.CON.KGJT.FW.A.0015.070708T1800Z-070709T0400Z/ CRAIG FORECAST AREA-GRAND JUNCTION FORECAST AREA- MONTROSE FORECAST AREA-DURANGO FORECAST AREA- 1004 PM MDT SAT JUL 7 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR DRY LIGHNING IN ZONES 201...203... 205 AND 207... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THUNDERSTORMS DECREASED SIGNIFICANTLY AFTER 9 PM MDT SO THE RED FLAG WAS WILL BE ALLOWED TO EXPIRE AT 10 PM MDT. ON SUNDAY WIDELY SCATTERED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS IN THE AFTERNOON AND SPREAD INTO THE VALLEYS IN THE EVENING. TEMPERATURES WILL BE ABOVE NORMAL WITH LOW RELATIVE HUMIDITY SUNDAY AFTERNOON...MEANING THESE STORMS WILL PRODUCE GUSTY WINDS BUT LITTLE OR NO RAIN. SINCE FUELS REMAIN CRITICALLY DRY AFTER THE PROLONGED DRY PERIOD IN LATE JUNE AND EARLY JULY...NEW LIGHTNING FIRE STARTS AND HOLD OVERS ARE LIKELY. ALSO...STORMS WILL PRODUCE OUTFLOW WINDS TO NEAR 40 MPH RESULTING IN RAPID AND UNPREDICTABLE FIRE GROWTH. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CUOCO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at Jul 7, 4:36 AM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 7, 4:36 AM MDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
436 AM MDT SAT JUL 7 2007
.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
CONVECTION CARRIED INTO THE LATE EVENING HOURS...DISSIPATING PRIOR
TO MIDNIGHT. DEBRIS CLOUD OVER PORTIONS OF THE CWFA...OTHERWISE
MOSTLY CLEAR.
EXPECT ANOTHER ROUND OF DIURNALLY DRIVEN THUNDERSTORM ACTIVITY AS
HIGH PRESSURE TO CONTINUE DOMINATING THE SOUTHWEST. AS MENTIONED IN
PREVIOUS DISCUSSION...THUNDERSTORMS LARGELY HIGH BASED THOUGH SOME
WILL BE CAPABLE OF GENERATING MEASURABLE PRECIPITATION. STORMS WILL
GENERATE STRONG OUTFLOW WINDS WHILE LIGHTNING WILL LIKELY BRING NEW
FIRE STARTS (SEE FIRE WEATHER DISCUSSION BELOW).
EXPECT STORMS TO AGAIN DIMINISH BY MIDNIGHT WITH DECREASING CLOUDS
OVERNIGHT. MORE OF THE SAME FOR SUNDAY...THOUGH SHORTWAVE BRUSHING
THE NORTHERN ZONES MAY ENHANCE CONVECTION DURING THE AFTERNOON.
WITH LITTLE CHANGE IN PATTERN...CONTINUED WITH NEAR PERSISTENCE
TEMPERATURES AND MORE MODERATE LOWS. GFS MOS HIGHS APPEARED A BIT
HIGH WITH RESPECT TO CONVECTION ANTICIPATED. SUSPICIOUS LACK OF QPF
GENERATED BY THE GFS SEEMS A GOOD INDICATION THAT GFS LIKELY TO
WARM AND TILTED FORECAST MORE TOWARD THE MET.
.LONG TERM...MONDAY THROUGH FRIDAY...
VERY LITTLE CHANGE TO THE CURRENT GRIDDED FORECAST THIS PERIOD.
AN UPPER RIDGE OF HIGH PRESSURE EXPECTED TO RESIDE OVER THE GREAT
BASIN DURING THE WEEK...AND DAYTIME TEMPERATURES WILL BE ON THE RISE
AGAIN. TUE-WED LOOK LIKE THE HOTTEST DAYS AT THE MOMENT. DRIER AIR
TO START THE WEEK FOR A DOWNTURN IN THE AFTERNOON/EVE SHOWERS AND
THUNDERSTORMS...BUT FORECAST SOUNDINGS FROM THE GFS SHOW PRECIPITABLE
WATER...AND HENCE CHANCE OF THUNDERSTORMS...INCREASING BY NEXT
WEEKEND.
&&
.AVIATION...
OUTFLOW THUNDERSTORM WINDS WILL BE THE PRIMARY AVIATION HAZARD
THIS AFTERNOON AND EVENING UNTIL ABOUT 03Z. ERRATIC GUSTS TO 35
KNOTS WILL BE COMMON WITH THUNDERSTORMS. VFR CONDITIONS WILL
CONTINUE BUT NARROW RAIN SHAFTS MAY BRIEFLY OBSCURE THE HIGHER
MOUNTAIN TERRAIN...ESPECIALLY OVER THE SAN JUAN MOUNTAINS.
&&
.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS AGAIN TODAY WITH LOW RELATIVE
HUMIDITY...HOT AFTERNOON TEMPERATURES...EXTREMELY DRY FUELS AND
ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. MANY OF
THESE STORMS WILL BE DRY...THOUGH EVEN RAIN PRODUCING STORMS ARE
UNLIKELY TO SIGNIFICANTLY DIMINISH PROBABILITY OF FIRE STARTS DUE
TO NARROW RAIN SHAFTS AND UNUSUALLY DRY FUELS. RED FLAG WARNING
WILL BE IN EFFECT FROM NOON TO 10 PM MDT TODAY.
&&
.GJT WATCHES/WARNINGS/ADVISORIES...
.CO...RED FLAG WARNING FROM NOON UNTIL 10 PM MDT FOR ALL FIRE WEATHER
ZONES (201...203...205...207) IN WESTERN COLORADO.
.UT...RED FLAG WARNING FROM NOON UNTIL 10 PM MDT FOR NORTHEAST UTAH
(FIRE WEATHER ZONES 442...443...444).
SHORT TERM...NL
LONG TERM...JAD
FIRE WEATHER...NL
AVIATION...NLHazardous weather outlook, Jul 7, 5:45 AM MDT, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MDT SAT JUL 7 2007 COZ001>014-017>023-UTZ022>025-027>029-081200- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MDT SAT JUL 7 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM MDT FOR ALL OF EASTERN UTAH AND WESTERN COLORADO FOR A COMBINATION OF DRY LIGHTNING...HOT TEMPERATURES...LOW RELATIVE HUMIDITIES...AND GUSTY OUTFLOW WINDS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED...MAINLY DRY...THUNDERSTORMS CAN BE EXPECTED ACROSS WESTERN COLORADO AND EASTERN UTAH...DECREASING LATE THIS EVENING. THUNDERSTORMS WILL PRODUCE STRONG OUTFLOW WINDS TO NEAR 40 MPH AND DANGEROUS CLOUD-TO-GROUND LIGHTNING. SINCE AREA FOLIAGE REMAINS VERY DRY...LIGHTNING FIRE STARTS ARE LIKELY. PLEASE SEE DENRFWGJT AND SLCRFWSLC OR VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT: HTTP://WWW.WEATHER.GOV/GJT FOR THE LATEST INFORMATION REGARDING CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED VALLEY AND SCATTERED MOUNTAIN THUNDERSTORMS WILL DEVELOP EACH AFTERNOON AND EVENING THROUGH THE WEEKEND...WITH CONDITIONS AGAIN DRYING OUT NEXT WEEK AS THE HOT TEMPERATURES INCH BACK UPWARD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT...THOUGH REPORTS OF STRONG WINDS OR LARGE HAIL WOULD BE APPRECIATED. NL
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 3:07 PM MDT | Fire Weather Watch | GJT | Dolores, Eagle, Garfield, La Plata, Mesa, Moffat and 5 more | 13 hr |
Nearby
Red Flag Warnings in Colorado, 2007Red Flag Warnings in Utah, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.